When every finitely generated prime proper ideal is regular

  • Jawad Squalli
Keywords: finitely generated prime ideal, trivial ring extension, direct product, homomorphic image

Abstract

In this paper we introduce and investigate a class of those rings in which every finitely generated prime proper ideal is regular. We establish the transfer of this notion to the trivial ring extension, direct product and homomorphic image, and then generate new and original families of rings satisfying this property.

Published
2020-04-03
How to Cite
Squalli, J. (2020). When every finitely generated prime proper ideal is regular. Gulf Journal of Mathematics, 8(1), 32-36. Retrieved from https://gjom.org/index.php/gjom/article/view/298
Section
Articles